Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itchy bumps on hips spreading to arm pit, thighs. How to get relief?

hi, the past 3 nights around the same time while chilling in bed i have got random itchy lumps appear on first my left hip then spread up my side to the arm pit. in the morming completely one. then last night they appaeared again but on both sides but more so on the opposite side. now tonight i have them mainly on my thighs and a few on right hip again. fuck knows whats happening. fairly itchy.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It seems you are getting urticarial lesions. To prevent the same, take an oral antiallergic like cetirizine or Benadryl in evening or night for few days. You may also apply calamine lotion to soothe itchy skin. Should the lesions be persistent, consult a dermatologist to determine the underlying cause for the eruptions. Hope that answers your query. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor